Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 83, NWS Springfield, MO

July 10, 2015Laclede County, Missouri

NWS Springfield, MO issued this river flood warning at Jul 10, 2015, 5:19 AM CDT for Laclede County, Missouri. It took effect at Jul 10, 2015, 6:04 PM CDT. It was in force for 41 hr.

The area

The outline as issued.

The facts

Issued
Jul 10, 2015, 5:19 AM CDT (10:19 UTC)
In effect from
Jul 10, 2015, 6:04 PM CDT
Expired
Jul 12, 2015, 10:49 AM CDT
In force
41 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Laclede County, MO

The radar

The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Gasconade River near Hazelgreen (HZLM7). The gauge peaked at 26.35 ft at Jul 11, 2015, 4:00 PM CDT.

actionminormoderate1015202507/1007/1107/1207/13
Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06928000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

505 
WGUS43 KSGF 101019
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 AM CDT FRI JUL 10 2015


...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Gasconade River at Hazelgreen affecting Laclede County.


.This warning is based on future forecast precipitation amounts of 
1-2 inches during the next 24 hours near the river basin(s).
If conditions warrant...additional rises or falls may occur based on 
future precipitation and runoff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf 

&&

MOC105-102219-
/O.NEW.KSGF.FL.W.0083.150710T2304Z-150712T1549Z/
/HZLM7.1.ER.150710T2304Z.150711T0600Z.150711T1549Z.NO/
519 AM CDT FRI JUL 10 2015

* From this evening...until further notice.
...For the Gasconade River at Hazelgreen...
* At  4:15 AM Friday The stage was 14.8 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by this evening 
  and continue to rise to near 23.0 feet by around midnight. The 
  river will fall below flood stage by tomorrow late morning.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Gasconade River Basin
  Hazelgreen       21  14.8 Fri 04 AM  22.4  13.6   9.1


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$
6 follow-up statements
796 
WGUS83 KSGF 101447
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 AM CDT FRI JUL 10 2015

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
  Gasconade River at Hazelgreen affecting Laclede County 
 ...The Flood Warning continues for the following rivers in 
Missouri...

  Gasconade River at Jerome affecting Phelps County 
   
.Heavy rainfall that occurred last night will cause river levels to 
rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-110547-
/O.EXT.KSGF.FL.W.0082.150710T1544Z-150712T1200Z/
/BIGM7.1.ER.150710T1544Z.150711T0600Z.150712T0600Z.NO/
947 AM CDT FRI JUL 10 2015

...For the Big Piney  below Fort Leonard Wood East Gate...
* At  9:00 AM Friday The stage was 6.8 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
  to rise to near 14.0 feet by around midnight.  The river will fall 
  below flood stage by early Sunday morning.
* Impact...At 15.0 feet...Moderate flooding begins at the gage site. 
  Water at the lower TA 250 Training Ground is two feet deep.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Big Piney River
  Fort Leonard Wo   8   6.8 Fri 09 AM  13.5   6.8   4.7


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

MOC105-110547-
/O.EXT.KSGF.FL.W.0083.150711T0046Z-150712T1812Z/
/HZLM7.1.ER.150711T0046Z.150711T0600Z.150711T1812Z.NO/
947 AM CDT FRI JUL 10 2015

...For the Gasconade River at Hazelgreen...
* At  9:15 AM Friday The stage was 14.7 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 23.0 feet by tomorrow morning.  The river will fall 
  below flood stage by tomorrow early afternoon.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Gasconade River Basin
  Hazelgreen       21  14.7 Fri 09 AM  23.0  14.0   9.2


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

MOC161-110547-
/O.CON.KSGF.FL.W.0069.000000T0000Z-150714T1800Z/
/JRMM7.1.ER.150709T1645Z.150713T0000Z.150713T1800Z.UU/
947 AM CDT FRI JUL 10 2015

...For the The Gasconade River at Jerome...
 * At  8:45 AM Friday The stage was 15.4 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by 
  Sunday evening.  The river will fall below flood stage Monday early
  afternoon.
* Impact...At 19.0 feet...Flood waters begin to overflow the left bank
  at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Gasconade River Basin
  Jerome           15  15.4 Fri 09 AM  16.3  18.5  18.2


&&


LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

 

$$
622 
WGUS83 KSGF 110152
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 PM CDT FRI JUL 10 2015



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Gasconade River at Hazelgreen affecting Laclede County 
  Gasconade River at Jerome affecting Phelps County 
   
.Excessive rain has caused the Gasconade River near Hazelgreen
and Jerome to flood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-111652-
/O.EXT.KSGF.FL.W.0083.000000T0000Z-150712T1812Z/
/HZLM7.1.ER.150711T1000Z.150711T1200Z.150711T1812Z.NO/
852 PM CDT FRI JUL 10 2015

...For the Gasconade River at Hazelgreen...
* At  8:15 PM Friday The stage was 14.9 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
  rise to near 21.6 feet by tomorrow morning.  The river will fall 
  below flood stage by tomorrow early afternoon.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and 
  mainly affects low lying areas along the river. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Gasconade River Basin
  Hazelgreen       21  14.9 Fri 08 PM  13.9   9.1   6.8


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

MOC161-111652-
/O.EXT.KSGF.FL.W.0069.000000T0000Z-150714T1738Z/
/JRMM7.1.ER.150709T1645Z.150712T1200Z.150713T1738Z.UU/
852 PM CDT FRI JUL 10 2015

...For the Gasconade River at Jerome...
* At  7:45 PM Friday The stage was 14.6 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
  rise to near 17.2 feet by Sunday evening.  The river will fall 
  below flood stage by Monday early afternoon.
* Impact...At 18.5 feet...Flood waters affect low lying residential 
  areas.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Gasconade River Basin
  Jerome           15  14.6 Fri 08 PM  17.2  16.6   9.3


&&


LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

 

$$
198 
WGUS83 KSGF 111410
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
910 AM CDT SAT JUL 11 2015

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
  Gasconade River at Hazelgreen affecting Laclede County 
  Gasconade River at Jerome affecting Phelps County 
   
.River levels continue to rise today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-120510-
/O.EXT.KSGF.FL.W.0082.000000T0000Z-150713T0750Z/
/BIGM7.2.ER.150710T1638Z.150711T1800Z.150713T0150Z.NO/
910 AM CDT SAT JUL 11 2015

...For the Big Piney  below Fort Leonard Wood East Gate...
* At  8:00 AM Saturday The stage was 15.7 feet. 
* Flood stage is 8.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 17.0 feet by this
  afternoon.  The river will fall below flood stage tomorrow evening.
* Impact...At 16.0 feet...East Gate Road west of the river and east of
  the entrance gate to Fort Wood floods. High ground training area 
  floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Big Piney River
  Fort Leonard Wo   8  15.7 Sat 08 AM  12.5   6.1   4.5


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

MOC105-120509-
/O.EXT.KSGF.FL.W.0083.000000T0000Z-150713T0612Z/
/HZLM7.1.ER.150711T1307Z.150711T1800Z.150712T0612Z.NO/
910 AM CDT SAT JUL 11 2015

...For the Gasconade River at Hazelgreen...
* At  8:15 AM Saturday The stage was 21.2 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.5 feet by this
  afternoon.  The river will fall below flood stage around midnight.
* Impact...At 25.0 feet...Flood waters are within one foot of reaching
  the old State Highway 66 bridge. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Gasconade River Basin
  Hazelgreen       21  21.2 Sat 08 AM  18.2  11.0   7.7


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

MOC161-120509-
/O.EXT.KSGF.FL.W.0069.000000T0000Z-150715T1145Z/
/JRMM7.1.ER.150709T1645Z.150713T0000Z.150714T1145Z.UU/
910 AM CDT SAT JUL 11 2015

...For the Gasconade River at Jerome...
* At  8:45 AM Saturday The stage was 15.3 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by 
  tomorrow evening.  The river will fall below flood stage Tuesday 
  morning.
* Impact...At 19.0 feet...Flood waters begin to overflow the left bank
  at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Gasconade River Basin
  Jerome           15  15.3 Sat 09 AM  18.4  18.9  14.9


&&


LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

 
BURCHFIELD
$$
205 
WGUS43 KSGF 111652
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 AM CDT SAT JUL 11 2015

...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Missouri...
  The Gasconade River at Hazelgreen affecting Laclede County

.The river is now forecast to continue rising to moderate levels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-120452-
/O.EXT.KSGF.FL.W.0083.000000T0000Z-150713T1200Z/
/HZLM7.2.ER.150711T1307Z.150712T0000Z.150712T1200Z.NO/
1152 AM CDT SAT JUL 11 2015

...For the Gasconade River at Hazelgreen...
* At 11:15 AM Saturday The stage was 24.3 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.0 feet by this
  evening. The river will fall below flood stage tomorrow morning.
* Impact...At 26.0 feet...Moderate flooding begins at the gage site. 
  Flood waters impacts the old State Highway 66 bridge. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Gasconade River Basin
  Hazelgreen       21  24.3 Sat 11 AM  21.0  11.2   7.8


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 
BURCHFIELD
$$
266 
WGUS83 KSGF 120144
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
844 PM CDT SAT JUL 11 2015



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Gasconade River at Hazelgreen affecting Laclede County 
  Gasconade River at Jerome affecting Phelps County 
   
.The Gasconade River near Hazelgreen and Jerome remains 
flooded. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-121644-
/O.EXT.KSGF.FL.W.0083.000000T0000Z-150713T1100Z/
/HZLM7.2.ER.150711T1307Z.150711T2130Z.150712T1100Z.NO/
844 PM CDT SAT JUL 11 2015

...For the Gasconade River at Hazelgreen...
* At  8:15 PM Saturday The stage was 25.5 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.

* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 25.0 feet...Flood waters are within one foot of reaching
  the old State Highway 66 bridge. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Gasconade River Basin
  Hazelgreen       21  25.5 Sat 08 PM  11.8   8.0   6.2


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

MOC161-121644-
/O.EXT.KSGF.FL.W.0069.000000T0000Z-150715T1215Z/
/JRMM7.1.ER.150709T1645Z.150713T0000Z.150714T1215Z.UU/
844 PM CDT SAT JUL 11 2015

...For the Gasconade River at Jerome...
* At  7:45 PM Saturday The stage was 16.9 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.4 feet by 
  Monday morning.  The river will fall below flood stage Tuesday 
  morning.
* Impact...At 19.0 feet...Flood waters begin to overflow the left bank
  at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Gasconade River Basin
  Jerome           15  16.9 Sat 08 PM  19.4  15.1   8.1


&&


LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

 

$$
363 
WGUS83 KSGF 121215
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 AM CDT SUN JUL 12 2015

 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County
  Gasconade River at Hazelgreen affecting Laclede County
   
.River levels have dropped below flood stage but will remain elevated.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-121245-
/O.CAN.KSGF.FL.W.0083.000000T0000Z-150713T1100Z/
/HZLM7.2.ER.150711T1307Z.150711T2130Z.150712T0912Z.NO/
715 AM CDT SUN JUL 12 2015

The Flood Warning has been cancelled for  The Gasconade River at 
Hazelgreen.
* At  6:15 AM Sunday The stage was 19.5 feet. 
* Flood stage is 21.0 feet. 
* Forecast...The river will continue to fall to 11.8 feet by tomorrow
  morning.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and 
  mainly affects low lying areas along the river. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Gasconade River Basin
  Hazelgreen       21  19.5 Sun 06 AM  11.8   8.0   6.2


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

MOC169-121245-
/O.CAN.KSGF.FL.W.0082.000000T0000Z-150713T0750Z/
/BIGM7.2.ER.150710T1638Z.150711T1930Z.150712T1002Z.NO/
715 AM CDT SUN JUL 12 2015

The Flood Warning has been cancelled for  The Big Piney  below Fort 
Leonard Wood East Gate.
* At  7:00 AM Sunday The stage was 7.3 feet. 
* Flood stage is 8.0 feet. 
* Forecast...The river will continue to fall to 5.0 feet by tomorrow 
  morning.
* Impact...At 8.0 feet...The Pontoon Training Area at Ft. Wood Floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Big Piney River
  Fort Leonard Wo   8   7.3 Sun 07 AM   5.0   4.7   4.2


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

BURCHFIELD

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jul 10, 3:21 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jul 10, 3:21 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 AM CDT Fri Jul 10 2015

...Flooding Risk Today then a Break in the Rain this Weekend...

.SHORT TERM...(Today and Tonight)
Issued at 310 AM CDT FRI JUL 10 2015

Convection had reignited during the overnight hours across far
southern Missouri as the strengthening low level jet interacted
with the 925 MB boundary. This activity was bringing more heavy
rainfall to areas that don't need it and resulting in renewed
flash flooding.

There is a significant flood risk across portions of southern
Missouri generally along the Highway 60 corridor where storms are
expected to train through the early morning hours.

Expect this activity to continue through sunrise then gradually
weaken and lift northeast by the mid to late morning hours.

A surface warm front will lift north across the area today as the
upper level ridge begins to expand northward. Meanwhile another
minor shortwave or vorticity lobe will track from Kansas toward
northern Missouri today. These features along with moderate
instability will support additional isolated to scattered
convection this afternoon mainly across central Missouri. A few
strong to marginally severe storms cannot be ruled out given
stronger surface heating and resulting destabilization.

Expect convective activity to wane this evening and any overnight
convection to fire well north of the area along the retreating
warm front and shortwave.

.LONG TERM...(Saturday through Thursday)
Issued at 310 AM CDT FRI JUL 10 2015

The upper level ridge will become a more dominant factor this
weekend as it expands northward a bit and retrogrades to the west.
Returning southerly flow and rising 500 MB heights will result in
seasonably hot and humid weather conditions along with welcome
sunshine and a break in the rain.

The periodic chance for showers and storms will return next week
as the ridge flattens once again and shortwaves track along the
northern periphery of the ridge. The main belt of westerlies will
remain north of the area but there will be enough influence from
passing disturbances and sagging boundaries to support at least a
chance of convection at times. Otherwise seasonably warm and humid
weather is expected.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1153 PM CDT THU JUL 9 2015

For the KSGF, KJLN, and KBBG TAFS...A surface front is stalled
across southern Missouri. The KJLN and KSGF sites are north of the
front and are seeing IFR conditions and will continue overnight.
KBBG is currently experiencing VFR flight conditions but expected
to drop into the IFR conditions later tonight.

An upper level disturbance is also tracking east across the region
and showers and thunderstorms are developing along the front. This
activity is expected to remain south and east of the KJLN site,
but are expected to affect the KBBG site early in the TAF period.
The KSGF site may be affected by this activity overnight. Heavy
rain and drop in ceilings and visiblities will occur with any
thunderstorm overnight.

Ceilings will improve Friday, with gusty winds expected to develop
during the afternoon hours, especially at the KJLN sites. Winds
will weak and skies will clear Friday evening.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 AM CDT this morning FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH until 7 AM CDT this morning FOR KSZ073-097-101.

&&

SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Wise
Hazardous weather outlook, Jul 10, 3:07 AM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 AM CDT FRI JUL 10 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
307 AM CDT FRI JUL 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  SIGNIFICANT FLOODING RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL CONTINUE
TO IMPACT FAR SOUTHERN MISSOURI GENERALLY ALONG THE HIGHWAY 60
CORRIDOR THROUGH EARLY THIS MORNING. TORRENTIAL RAINFALL RATES
WILL RESULT IN CONTINUED OR WORSENING FLOODING ACROSS PORTIONS OF
SOUTHERN MISSOURI ESPECIALLY ALONG THE HIGHWAY 60 CORRIDOR.

ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS
EXPECTED DURING THE DAY ACROSS ALL OF THE OUTLOOK AREA. THE
GREATER COVERAGE OF STORMS THIS AFTERNOON WILL BE ACROSS CENTRAL
MISSOURI. MODERATE INSTABILITY MAY SUPPORT A FEW STRONG TO
MARGINALLY SEVERE STORMS WITH WIND GUSTS TO AROUND 50 MPH AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RESIDUAL FLOODING WILL CONTINUE ON MANY LOW WATER CROSSINGS AND
SOME RIVERS INTO THIS WEEKEND.

AFTERNOON HEAT INDEX VALUES WILL RANGE FROM THE MID 90 TO AROUND
100 DEGREES FROM THIS WEEKEND INTO EARLY NEXT WEEK.

THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS ACROSS PORTIONS
OF THE OUTLOOK AREA FROM MONDAY NIGHT THROUGH THE REMAINDER OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jul 10, 1:21 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
121 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     FLASH FLOOD      REEDS SPRING            36.75N 93.38W
07/10/2015                   STONE              MO   LAW ENFORCEMENT

            ON GOING HIGH WATER RESCUE NEAR REEDS SPRING WITH A
            PERSON TRAPPED BETWEEN TWO AREAS OF SWIFT WATER.

&&

MGRIFFIN
Local storm report, Jul 10, 1:28 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     FLASH FLOOD      REEDS SPRING            36.75N 93.38W
07/10/2015                   STONE              MO   LAW ENFORCEMENT

            ANOTHER WATER RESCUE OF A STRANDED PERSON IN FLOOD WATERS
            NEAR RAILEY CREEK ROAD AND MAIN STREET IN REEDS SPRING.

&&

MGRIFFIN
Local storm report, Jul 10, 4:26 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 AM     FLASH FLOOD      WALNUT SHADE            36.73N 93.19W
07/10/2015                   TANEY              MO   LAW ENFORCEMENT

            LAW ENFORCEMENT ARE EVACUATING RESIDENTS OF A TRAILER
            PARK ALONG BULL CREEK IN THE WALNUT SHADE AREA DUE TO
            RAPIDLY RISING WATER LEVELS.

&&

MGRIFFIN
Local storm report, Jul 10, 4:50 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 AM     FLASH FLOOD      HOUSTON                 37.33N 91.96W
07/10/2015                   TEXAS              MO   EMERGENCY MNGR

            WALNUT STREET IN HOUSTON IS CLOSED BECAUSE OF HIGH WATER
            OVER THE ROAD DUE TO BUSHY CREEK.

&&

MGRIFFIN
Local storm report, Jul 10, 5:10 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
510 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 AM     FLASH FLOOD      WALNUT SHADE            36.73N 93.19W
07/10/2015                   TANEY              MO   FIRE DEPT/RESCUE

            LAW ENFORCEMENT ARE EVACUATING RESIDENTS OF A TRAILER
            PARK ALONG BULL CREEK IN THE WALNUT SHADE AREA DUE TO
            RAPIDLY RISING WATER LEVELS. FIRE CHIEF REPORTS ABOUT 140
            RESIDENTS WERE EVACUATED IN THE BULL CREEK VILLAGE
            COMMUNITY.

&&

MGRIFFIN
Local storm report, Jul 10, 5:16 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      MANSFIELD               37.11N 92.58W
07/10/2015                   WRIGHT             MO   LAW ENFORCEMENT

            MANSFIELD FIRE DEPT PUMPING WATER ON COMMERCIAL ST TO
            KEEP WATER FROM HOMES. VEHICLE HIT FLOWING WATER FROM
            CREEK ON US 60 1 MILES WEST OF MACOMB.

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:59 PM CDTSpecial Weather StatementSGFTaney31 min
Jul 9, 8:14 PM CDTSpecial Weather StatementSGFOzark31 min
Jul 9, 8:44 PM CDTSpecial Weather StatementSGFOzark46 min
Jul 9, 8:53 PM CDTAreal Flood WarningSGFDent, Howell, Oregon, Ozark, Shannon, Texas38 hr
Jul 10, 12:09 AM CDTFlash Flood WarningSGFChristian, Douglas, Stone, Taney6 hr
Jul 10, 2:27 AM CDTFlash Flood WarningSGFGreene, Webster, Wright7 hr
Jul 10, 4:05 AM CDTFlash Flood WarningSGFHowell, Shannon, Texas6 hr
Jul 10, 4:57 AM CDTRiver Flood WarningSGFPulaski50 hr
Jul 10, 8:43 AM CDTRiver Flood WarningSGFShannon22 hr
Jul 10, 11:34 AM CDTRiver Flood WarningSGFShannon53 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.